# SDR 99ZZZX2823

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE FORWARD EMERGENCY LIGHT ASSEMBLY INOPERABLE AND THE FORWARD ESCAPE SLIDE EMERGENCY LIGHTS AT THE FORWARD ENTRY AND FORWARD SERVICE DOORS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT ASSEMBLY AND THE BATTERY PACK FOR THE FORWARD ENTRY DOOR AND SERVICE DOOR ESCAPE SLIDE EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.  REF:  OPER CNTRL NR USAASB99161.
